Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 872198, 8 pages
http://dx.doi.org/10.1155/2014/872198
Research Article

Overhead Transmission Lines Deicing under Different Incentive Displacement

1School of Energy Power and Mechanical Engineering, North China Electric Power University, Beijing 102206, China
2Division of Electric Power System, China Electric Power Research Institute, Beijing 100192, China

Received 22 January 2014; Revised 9 June 2014; Accepted 27 June 2014; Published 13 August 2014

Academic Editor: Gongnan Xie

Copyright © 2014 Qing He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing He, Xi-feng Lv, and Xiao-tong Zhao, “Overhead Transmission Lines Deicing under Different Incentive Displacement,” Journal of Applied Mathematics, vol. 2014, Article ID 872198, 8 pages, 2014. https://doi.org/10.1155/2014/872198.